# SDR TRBA2009106

- Difficulty date: November 12, 2009
- Submitted: November 13, 2009
- Operation: Air carrier
- Aircraft: N550LL
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 550
- Aircraft time: 18,367 hours, 21,080 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD EMERGENCY LIGHTS DO NOT STAY ILLUMINATED FOR MORE THAN 30 SECONDS. REMOVED AND REPLACED FWD EMERGENCY PWR SUPPLY AT POSITION NR 43WL IAW ATR JIC NR 33-51-21, OPS CHECK GOOD.
